# SDR FDEA2018091432491

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB FLAP OB TOP TO LWR SKIN AFT BRACKET CRACKED. FABRICATED AND INSTALLED NEW BRACKET IAW GMM 7-00-1001 REV 150 AND DRAWING 113N3370 SHEET 2 REV C AND SRM 51-30-01 AND 51-40-02 REV 124.
